# SDR AALA201912239014

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 22,745 hours, 9,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   AFT CARGO COMPARTMENT FLOOR PANEL 151GF DELAMINATED.  REPLACED THE FLOOR PANEL IAW EO 5317E211-002.
